RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 24, Issue 4, Pages 571–581 (Mi mz8242)  

Martingales from processes with independent increments

L. I. Gal'chuk

M. V. Lomonosov Moscow State University

Full text: PDF file (714 kB)

English version:
Mathematical Notes, 1978, 24:4, 805–811

Bibliographic databases:

UDC: 519.4
Received: 09.02.1977

Citation: L. I. Gal'chuk, “Martingales from processes with independent increments”, Mat. Zametki, 24:4 (1978), 571–581; Math. Notes, 24:4 (1978), 805–811

Citation in format AMSBIB
\Bibitem{Gal78}
\by L.~I.~Gal'chuk
\paper Martingales from processes with independent increments
\jour Mat. Zametki
\yr 1978
\vol 24
\issue 4
\pages 571--581
\mathnet{http://mi.mathnet.ru/mz8242}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=513657}
\zmath{https://zbmath.org/?q=an:0402.60047}
\transl
\jour Math. Notes
\yr 1978
\vol 24
\issue 4
\pages 805--811
\crossref{https://doi.org/10.1007/BF01099170}


Linking options:
  • http://mi.mathnet.ru/eng/mz8242
  • http://mi.mathnet.ru/eng/mz/v24/i4/p571

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:145
    Full text:71
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020